... going to work. I have been on and off every antidpressant under the sun for the last 15 years. The only problem that I am having is dealing with the side effects. I am handling drinking water nonstop but the constipation has become intolerable. What is the best way to handle this?
You might try an OTC stool softener. It won't make you go, like a laxative, it will just make it easier to go. There are also yogurts that contain probiotics that will help keep your system regular. I hesitate to suggest a laxative since they can be rather harsh on you, but if all else fails, ask your pharmacist to suggest a mild brand for you. Hope this helps.
- Desipramine Information for Consumers
- Desipramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Desipramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Dec 2009 • 1 answer
Posted 1 Mar 2012 • 1 answer
Posted 31 Oct 2012 • 3 answers
Posted 15 Dec 2015 • 2 answers
Posted 29 Jun 2016 • 1 answer